# SDR 2022F00043

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N645AR
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO MASTER CAUTION OVHT/DET (FAUL APU DET INOP).  HAS BEEN DONDE FM 26-10 FIRE DETECTION CONTROL MODULE BITE PROCEDURE IN GRPUND NO FOUND DISCREPANCIES.
